IJPAM: Volume 101, No. 2 (2015)
WITH DEPENDENT SUBEXPONENTIAL
The First Aeronautical College of Air Force
Hangkong Road, Xinyang, 464000, P.R. CHINA
Abstract. Let random variables be dependent r.v.s on
. This paper is concerned with the asymptotic behavior of tail probabilities of maximum for subexponential random variables, which develops the conclusion of .
Received: October 15, 2014
AMS Subject Classification: 62E20, 60E05
Key Words and Phrases: dependence, subexponential random variables, maximum, asymptotics
Download paper from here.
DOI: 10.12732/ijpam.v101i2.7 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 213 - 221